MathSciNet Relay Station
MathSciNet bibliographic data
MR2463972 (2009h:35018) 35B27 (35J60 60H10 93C20)
Barles, G.; Da Lio, F.; Lions, P.-L.; Souganidis, P. E. Ergodic problems and periodic homogenization for fully nonlinear equations in half-space type domains with Neumann boundary conditions. Indiana Univ. Math. J. 57 (2008), no. 5, 2355–2375.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement